MathSciNet Relay Station
MathSciNet bibliographic data
MR1353588 (96h:60008) 60B12 (60F05)
Arcones, Miguel A. On the central limit theorem for $U$-statistics under absolute regularity. Statist. Probab. Lett. 24 (1995), no. 3, 245–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement